MathSciNet Relay Station
MathSciNet bibliographic data
MR1501427 53A05
Slotnick, M. M. A contribution to the theory of fundamental transformations of surfaces. Trans. Amer. Math. Soc. 30 (1928), no. 1, 190–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement